Jordan decomposition for formal G-connections

Jordan decomposition for formal G-connections

Masoud Kamgarpour and Simon Weatherhog – GJM, Volume 5, Issue 1 (2020), 111-121.

A theorem of Hukuhara, Levelt, and Turrittin states that every formal differential operator has a Jordan decomposition. This theorem was generalised by Babbit and Varadarajan to the case of formal
G-connections where G is a semisimple group. In this paper, we provide straightforward proofs of these facts, highlighting the analogy between the linear and differential settings.

Categories: Issue2, Older Volumes

Milestones:

Received: November 22, 2019.
Accepted: April 09, 2020.
Published online: November 12, 2020.

Authors:

Masoud Kamgarpour, Samuel Weatherhog
School of Mathematics and Physics,
The University of Queensland,
St. Lucia, Queensland, Australia

Download: